# SDR AALA20090810DFW01

- Difficulty date: August 10, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N554AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53084
- Aircraft time: 54,264 hours, 27,676 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Transformer
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED AIRFOIL ANTI-ICE ABNORMAL PRESSURE LIGHT ON IN FLIGHT AND FIRST OFFICER WINDSHIELD CIRCUIT BREAKER POPPED.  RETURNED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED THE WINDSHIELD, CONTROLLER, AND TRANSFORMER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
